# SDR ASAA2016120218911

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,132 hours, 9,030 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTDY
- Condition: Failed
- Location: Nr 2 Hf Sys
- Part time: 2,118 hours, 681 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF HAD NO SIDE TONE, NO TRANSMIT OR RECEIVE CAPABILITY.  ACFT GROUNDED.   VERIFIED NR 2 HF WILL NOT TRANSMIT. PERFORMED HF BITE. NO FAILURES INDICATED.  REPLACED THE NR 2 HF IAW AMM 23-11-21.
